Browse Title Index


 
Issue Title
 
Vol 100, No 2 (2019) A system of functional equations satisfied by components of a quadratic function and its stability Abstract
K. Ponpetch, V. Laohakosol, S. Mavecha
 
Vol 94, No 3 (2016) A torsion-free abelian group exists whose quotient group modulo the square subgroup is not a \(nil\)-group Abstract
R. R. Andruszkiewicz, M. Woronowicz
 
Vol 93, No 1 (2016) A translation theorem for the generalised analytic Feynman integral associated with Gaussian paths Abstract
S. J. Chang, J. G. Choi, A. Y. Ko
 
Vol 94, No 1 (2016) A unique representation bi-basis for the integers. II Abstract
M. Tang
 
Vol 86, No 1 (2012) A UNIQUENESS RESULT FOR THE FOURIER TRANSFORM OF MEASURES ON THE SPHERE Abstract
Francisco Javier González Vieli
 
Vol 97, No 3 (2018) A variation on the theme of Nicomachus Abstract
F. Luca, G. Polanco, W. Zudilin
 
Vol 85, No 3 (2012) A VARIATIONAL MCSHANE INTEGRAL CHARACTERIZATION OF THE WEAK RADON-NIKODYM PROPERTY Abstract
Sokol Bush Kaliaj
 
Vol 91, No 2 (2015) A version of Rouche's theorem for continuous functions Abstract
A. Grigoryan
 
Vol 93, No 3 (2016) A \(2\)-arc transitive pentavalent Cayley graph of \(A_3\)\(_9\) Abstract
B. Ling, B. G. Lou
 
Vol 94, No 2 (2016) Absolutely abnormal and continued fraction normal numbers Abstract
J. Vandehey
 
Vol 91, No 2 (2015) Addendum to 'Cohomology and profinite topologies for solvable groups of finite rank' Abstract
K. Lorensen
 
Vol 93, No 2 (2016) Addendum to: "On sets of PP-generators of finite groups" Abstract
J. Krempa, A. Stocka
 
Vol 85, No 2 (2012) ADDITION TO `BI-MAGIC AND OTHER GENERALIZATIONS OF SUPER EDGE-MAGIC LABELINGS' Abstract
Susana Clara López, Francesc Antoni Muntaner-Batle, Miquel Rius-Font
 
Vol 89, No 1 (2014) Addition to 'An upper bound for the number of odd multiperfect numbers' Abstract
P. Yuan, Z. Zhang
 
Vol 95, No 3 (2017) Advancement of autoregressive conditional duration models involving liquidity and price dynamics Abstract
R. P. Yatigammana
 
Vol 94, No 1 (2016) Advancement of fractionally differenced Gegenbauer processes with long memory Abstract
G. S. Dissanayake
 
Vol 91, No 3 (2015) Aggregate subgradient smoothing methods for large scale nonsmooth nonconvex optimisation and applications Abstract
N. Sultanova
 
Vol 97, No 3 (2018) Alexander polynomial of complex projective plane curves Abstract
Le Q. T.
 
Vol 95, No 2 (2017) Algebraic and geometric properties of lattice walks with steps of equal length Abstract
K. Kolodziejczyk, R. Sałapata
 
Vol 99, No 2 (2019) Algebraic models of large scale genome rearrangement events Abstract
S. Bhatia
 
Vol 98, No 2 (2018) Algebraic numbers with bounded degree and Weil height Abstract
A. Dubickas
 
Vol 93, No 3 (2016) Algorithms for Galois extensions of global function fields Abstract
N. Sutherland
 
Vol 94, No 1 (2016) Algorithms for Galois group computations over multivariate function fields Abstract
G. A. White
 
Vol 86, No 1 (2012) ALGORITHMS TO IDENTIFY ABUNDANT p-SINGULAR ELEMENTS IN FINITE CLASSICAL GROUPS Abstract
Alice C Niemeyer, Tomasz Popiel, Cheryl Elisabeth Praeger
 
Vol 94, No 2 (2016) Almost all primes have a multiple of small Hamming weight Abstract
C. Elsholtz
 
126 - 150 of 1065 Items << < 1 2 3 4 5 6 7 8 9 10 > >>